RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 095, 11 страниц (Mi sigma553)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Irrationality of the Roots of the Yablonskii–Vorob'ev Polynomials and Relations between Them

Pieter Roffelsen

Radboud Universiteit Nijmegen, IMAPP, FNWI, Heyendaalseweg 135, 6525 AJ Nijmegen, the Netherlands

Аннотация: We study the Yablonskii–Vorob'ev polynomials, which are special polynomials used to represent rational solutions of the second Painlevé equation. Divisibility properties of the coefficients of these polynomials, concerning powers of $4$, are obtained and we prove that the nonzero roots of the Yablonskii–Vorob'ev polynomials are irrational. Furthermore, relations between the roots of these polynomials for consecutive degree are found by considering power series expansions of rational solutions of the second Painlevé equation.

Ключевые слова: second Painlevé equation; rational solutions; power series expansion; irrational roots; Yablonskii–Vorob'ev polynomials

DOI: https://doi.org/10.3842/SIGMA.2010.095

Полный текст: PDF файл (186 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/095/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34M55
Поступила: 13 ноября 2010 г.; в окончательном варианте 8 декабря 2010 г.; опубликована 14 декабря 2010 г.
Язык публикации: английский

Образец цитирования: Pieter Roffelsen, “Irrationality of the Roots of the Yablonskii–Vorob'ev Polynomials and Relations between Them”, SIGMA, 6 (2010), 095, 11 pp.

Цитирование в формате AMSBIB
\RBibitem{Rof10}
\by Pieter Roffelsen
\paper Irrationality of the Roots of the Yablonskii--Vorob'ev Polynomials and Relations between Them
\jour SIGMA
\yr 2010
\vol 6
\papernumber 095
\totalpages 11
\mathnet{http://mi.mathnet.ru/sigma553}
\crossref{https://doi.org/10.3842/SIGMA.2010.095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2769920}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000285631500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896060114}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma553
  • http://mi.mathnet.ru/rus/sigma/v6/p95

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Pieter Roffelsen, “On the Number of Real Roots of the Yablonskii–Vorob'ev Polynomials”, SIGMA, 8 (2012), 099, 9 pp.  mathnet  crossref  mathscinet
    2. Buckingham R.J. Miller P.D., “Large-Degree Asymptotics of Rational Painlevé-II Functions: Noncritical Behaviour”, Nonlinearity, 27:10 (2014), 2489–2577  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Peter D. Miller, Yue Sheng, “Rational Solutions of the Painlevé-II Equation Revisited”, SIGMA, 13 (2017), 065, 29 pp.  mathnet  crossref
    4. Davide Masoero, Pieter Roffelsen, “Poles of Painlevé IV Rationals and their Distribution”, SIGMA, 14 (2018), 002, 49 pp.  mathnet  crossref
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:295
    Полный текст:102
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019